Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Took medical treatment for jaundice. Started losing weight. Suggest some diet plan

thank you sir . i am suffering from jaundice for the last 20 days or so . i did take medial treatment and recovered when i was in my home. but now i am back at my work place which is away from my home. i work in a call center. can you please suggest me a diet plan as i am losing weight as i am skinny. please
Asked On : Sat, 14 Jul 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
The first thing in jaundice is Rest Rest & Rest.Within 20 days you should not work.
Just watch your S.Billirubin level
The Diet should be strictly fat free.You avoid Oil in diet.Cheese,Margarine should be strictly avoided.
Take glucose powder 200-400 mg per day.Sugar cane juice is also a best option.
Take more proteins in the form of cereals just as Gram (Chana).
Once you achieve your S.Billirubin less than 1.2 You should start to eat wheat & rice.
A multivitamin Syrup is also added.
Answered: Sat, 14 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor